Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liteofhope

does anyone know what this is?

Hi there i am into month 6 of my 7 month course. Recently both my legs seems to develop alot of little red spots. They aren't itchy nor do they hurt. just little red spot that aren't smooth. I reed from another post that this can be a sign of kidney failure. is this true. does anyone else have this experience. Check out the pics i posted.

post-75134-1266453986_thumb.jpg

post-75134-1266453986_thumb.jpg

Share this post


Link to post
Share on other sites

I'd like to know this too. I just finished accutane and I've noticed tiny red spots on my stomach. They're only really visible in daylight though.

Edited by TrevorB

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×